# SDR 20010112SG039

- Difficulty date: November 11, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NR 1 ENGINE WOULD NOT MAKE TAKEOFF POWER, ABORTED TAKEOFF AT 122 KTS.  AIRCRAFT RETURNED TO GATE.  ENGINE POWER ASSURANCE RUN ACCOMPLISHED (TEST 13) PLACED LEFT EEC ON MEL.  ENGINE RUN CHECKS WITHIN LIMITS.  UPON RETURN TO MAINTENANCE BASE, EEC REACTIVATED, POWER ASSURANCE RUN ACCOMPLISHED AND FOUND WITHIN LIMITS.  (M)
